Tuesday, May 17, 2011

Blindsided Up the Chuck

I was up all night puking, you?

At least it is allowing me to take the steroids this morning.

Didn't updose too much. Just took 10mg instead of 7.5mg because I felt so awful I couldn't face the thought of finding a knife to cut a pill.

Pretty lame.

Now that the steroids are in my system, I could hack it, but not before. I can also now walk normally (vs. the sad zombie shuffle) and stay conscious (that was difficult until the 'roids hit the bloodstream) and am together enough to write this boring blog post--aren't you thrilled?

You are witnessing the miracle of modern steroid addiction! In excruciating detail!

I broke all the capillaries in my face which FYI looks terrible. Not a good look for anyone.

So we'll see how much of a set back this is or isn't.

1 comment:

  1. Did you eat something bad? Taking extra HC because of vomiting is what you should do. When people think of "stress" they only think of emotional stress. But, puking is a WHOLE LOT of stress on your body! Dehydration is a bad thing for us adrenal chicks too. Drink Gatorade or something. Sorry you were sick.
    mo

    ReplyDelete

Thanks for your comment. I read all comments and do my best to respond to questions, usually in a new post.

If you have adrenal issues and want to connect with other patients the following message boards are wonderful resources:

http://www.mdjunction.com/forums/adrenal-insufficiency-discussions/general-support

http://www.addisonssupport.com/